# SDR SWAA2014120934863

- Difficulty date: December 3, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 43,225 hours, 25,059 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACKED BETWEEN BS 727A+17 TO 727A+18, RBL 24.75.  REPAIRED SEAT TRACK IAW EA.
